twice he is now on 15 milgram. He is starting to have problems in school again with focusing, staying on task, and impulses. I dont know what to do. I have thought about upping the dosage again or maybe changing to a different medicine. Anyone have any ideas?
31 Aug 2012
This is a question best discussed with your childs psychiatrist or pediatrician, whichever one is handling his meds. The Dr would be the best to decide the right course of action. Upping the dose will depend on your childs size (weight mainly) if he is at the maximum dose for his weight then the doc may want to change drugs. Are you taking him to any counselors? ADHD at this age is best treated with both meds and counseling so they can learn to manage themselves through cognitive behavior therapy. it gives the child better coping mechanisms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone know the source of this information: Adderall Dosage for Narcolepsy The dosage of Adderall for adults with narcolepsy is usually 5 mg to ...
2 answers • 18 Jun 2012
is there anyone who can tell me how i can get smaller dosage ? canada only has 5mg 10mg 15mg or more ,but i found myself sometime only need less than ...
2 answers • 21 Aug 2012
I have been taking Zoloft for 3 years with good luck for anxiety.However, my anxiety is back. The dr. upped the dosage. How long will it take to be ...
3 answers • 2 Sep 2012
My doctor upped my dose to 75 for the next 6 weeks with the idea of eventually getting me to 100 mg. I have been soooooooooo tired since he upped the ...
0 answers • 22 Apr 2015